# SDR SWAA2014050727748

- Difficulty date: May 7, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 35,775 hours, 24,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 83925
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHT INOPERATIVE.  R & R POWER SUPPLY IAW AMM.
